You have to be honest with them. So, you're only taking percoset 3 times a day, every 8 hours? Are you ready to get off the morphine if they would increase the percoset? I'm asking because that seems to be the medication that's working for you, the percoset. Maybe if you were ready to get off the morphine they may increase your dose of percoset to every 6 hours and increase the dose a little. Or, if you do feel the morphine is working you have to be up front with them and ask to add at least another daily dose of percoset. Why they would let you be in so much pain makes no sense to me. I've never taken percoset but from what I know about it, it starts wearing off within 4 to 6 hours. My sister took it for years for her severe RA and if I remember correctly she was allowed to take it every 4 hours. I'm so sorry you're going through this. You are not a drug seeker. You have medical conditions and you're trying to keep your pain under some kind of control. Getting some relief and then having to wait so long in so much pain for your dose hours later is awful.
Thanks so much I needed that information I was really scared to tell them they had me on Methadone at first visit which made me really loopy but it helped the pain now I'm wondering if I should ask for the methadone back I just didn't like the loopy feeling but this morphine is just like taking an aspirin thanks so much,,,, nice meeting you I thought I would never get this question answered so I'm going in this Moday and explaining to them my pain level I just had a heart and lung cath done Nivember 4th and was supposed to start my Aquatic therapy but now that it is so cold here in ohio and I catch cold and have asthma exerbation frequently in this part of the season the lung doc doesn't want me in and out the water until it's gets warmer which will be next year lol!!! So now I have to explain this to them as well , that was the goal in my last visit was to start the Aquatic Therapy but some test came up where they saw a small whole in my heart with a heart mummur that never went away I was born with this so I had a heart and lung catherzation done the earlier part of this month I hope they up my dose of percoset the y want me on a long acting pain med and they told me the only thing left was Phyental patches which I heard horror stories omg!!!!!! !!!!!!!! lol!!!! I'm feel I'm in a no win situation here thanks I'll let you know next week how the visit went
Oh by the way Happy Thanksgiving I'm new on here , May god Bless you and your family on these joyous Holidays
You're very welcome. I'm really sorry you're going through this. I'm fairly new, to chronic pain, coming up on a year, and it's been a nightmare. A lot of testing with no answers, my primary Dr and my GI Dr taking care of me and then all of a sudden two months ago my primary said she would no longer prescribe my medication. After trying my best to find a pain specialist, which was also a nightmare because either they didn't want to take new patients, they wanted me to have a diagnosis or they did not prescribe medication, which is the only thing that's helping me now. I went back to my primary Dr with all of this news and she was completely different. She did give me another prescription and said she knew I was trying hard to get the answers as to why I'm in pain. For right now she will be taking care of me and prescribing my medication.I just wanted to tell you my own story because so many of us that are in chronic pain are having such a hard time with our Drs.
Just my opinion, but, it sounds like you would do much better without the morphine and an increase in the Percoset. If they even added one to your daily dose it sounds like it would really help.
I really think some Drs don't realize we're already stressed because of pain. I wish they would realize we know our own bodies and what pain feels like.It can effect your whole life. Yes, I do understood their position and having to deal with drug seekers. When you have test results showing that you're truly in pain though they should not let you stay in pain.
Do talk to them about changing your medications. I really think if you're willing to give up the morphine, it's not helping anyway, they will increase your Percoset. You know what works for you and what does not.
Happy Thanksgiving to you too and welcome to this forum.
thanks so much I'll see this Monday coming up and keep you informed all I can do is ask
thanks for all the information but my first I stated the Percoset works but they weren't willing to even give me Perc 10's I haven't been on opiates for a long while only say about 6 months and like you said I'm going in honest and if they are not willing to up the Percoset they keep telling me I need a breakthrough med as well, well everything have given me has not worked I guess I just have a high tolerance , bit the pain is unbearable , I;m 42 years old and married and can't hardly get out of bed it's so depressing my Psych doctor gave me remron 25mgs which I would recommend for those who are having trouble sleeping I'm also on Valium 10 for my nerves the pain makes me so agitated and mean sometimes well, I'm going in to see what they say I need to know mam if they won't up my dosage on the Percoset should I release my self from this Pain center and be looking for another one, I hate taking pills but the only thing that really helps like I said before is the percoeset , My last visit I don't see the same doc every time , But lately I've bee seeing this sweet lady who really listen and hey said the only other option is Phyntnal Patches I've heard horror stories and I have grandchildren I refuse to be walking around the house all messed up on drugs my grandson he's 6 and he's pretty smart When I first got into the pain doctor , And they put me on Methadone I heard hi say from my living room Why is Maw Maw always in the bed and never comes out to talk to me ? Wow that broke my heart and after I heard that statement the next visit I was off the 'm really getting depressed and feeling hopeless I've never been scared to voice mu opinion before but these doctors make you feel as though you're the bad person t hanks so much remar